Jackson-type inequalities and exact values of widths of classes of functions in the spaces Sp,1p<

Authors

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля

Abstract

In the spaces Sp,1p<, introduced by Stepanets, we obtain exact Jackson-type inequalities and compute the exact values of widths of classes of functions determined by averaged moduli of continuity of order m.

Published

25.05.2004

Issue

Section

Research articles

How to Cite

Vakarchuk, S. B. “Jackson-Type Inequalities and Exact Values of Widths of Classes of Functions in the Spaces Sp,1P<”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 5, May 2004, pp. 595–605, https://umj.imath.kiev.ua/index.php/umj/article/view/3780.